# SDR WX0A2022092174255

- Difficulty date: September 19, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N325NV
- Make and model: Airbus A319-112
- Aircraft serial: 2729
- Aircraft time: 44,139 hours, 28,617 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 847113
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

BITE CHECK OF EPSU IAW AMM 33-51-00-710-001-A INDICATED BATTERY FAILURE FOR 10WL. / REMOVED AND REPLACED EPSU BATTERY IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A. OPS CHECKED GOOD IAW AMM 33-51-00-710-001-A."
